# SDR CA151002009

- Difficulty date: April 28, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 107,880 hours
- Engine: Ge CF680C2B6F
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Cover
- Part number: 256T32231
- Condition: Cracked
- Location: Actuator
- Part time: 109,025 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FOLLOWING INSPECTION AS REQUIRED BY AD 2014-22-09 AND SB 767-27A0229, OUT OF 4 ACFT INSPECTED, 1 AIRCRAFT WAS FOUND WITH A CRACKED COVER ASSY ON THE ACTUATOR FOUND IN POSITION NR 3.  THE CONDITION IS NOT SOMETHING THAT THE SB IS LOOKING FOR AS THE SB IS LOOKING FOR CORROSION.  SPREADSHEET FOR THE ACTUATORS AND REACTION RINGS THAT HAVE BEEN REPLACED, THE SHOP TEARDOWN FOR THE AFFECTED ACTUATOR, THE DETAILS OF THE UNIT, CMM EXCERPT, AND THE INVENTORY DETAIL PAGE SHOWING WHERE THE ACTUATOR WAS INSTALLED.  THE COVER ASSY IS ITEM 195 IN THE CMM.
